# SDR WX0A2015062672695

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 39,373 hours, 23,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY OVERWING EXIT WON`T COME ON.  REPLACED BATTERIES IAW AMM 33-53-00. OPERATIONS CHECKED NORMAL.
